# SDR CALA2014052900697

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 62,914 hours, 16,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 7 - 12 AT PAX SEAT LOCATION FOUND SHORTED LIGHT CONNECTION AT ROW 12ABC, R & R OPERATIONS CHECKED GOOD.
